# SDR FDEA201409082536

- Difficulty date: September 8, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 87,531 hours, 36,560 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA38481
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STATION 1868 LT X=36.00 FLOOR LINE, FLOORBEAM HAS MULTIPLE HOLES WITH UNACCEPTABLE SPACING BETWEEN HOLES.  FABRICATED & INSTALLED REPAIR ANGLE IAW SRM 53-00-01 FIG 9 SHT 7.
